U.S. doctors online nowAsk doctors free
Jersey City, NJ
A 25-year-old female asked:

i was told the cause of bright red in my stool could be due to hemorrhoids or anal fissures? i do plan to see a doctor first thing tomorrow. also i experience gassy stomach at times. pls advice

3 doctor answers4 doctors weighed in
Dr. Dennis Clifford
A Verified Doctoranswered
A US doctor answeredLearn more
Gas: Many foods we eat can cause excessive gas due to undigested sugars. Try a supplement like beano which will break down those sugars. Good luck with your appointment about the bleeding.
Dr. Leon Katz
Bariatrics 29 years experience
Likely as advised: In a 25 yo person statistically hemorrhoids or fissure are most likely. If there is a history of crohn's disease or ulcerative colitis in the family then extra work up needed.
Dr. Randy Stevens
General Surgery 24 years experience
Yes: Bright red blood can be from hemorrhoids and anal fissures. It depends on your age and risk of cancer. Seeing your doctor tomorrow is an excellent plan. He/she will ask you about family members and anyone with a diagnosis of cancer. A procedure may be required to make sure you don't have precancerous conditions. Hemorrhoids and anal fissures can be treated. Do not sit on the toilet to read.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 34-year-old member asked:

Do many people experience dry ears (crusty outer infection) and eczema like lesions on arms and legs from accutane?

2 doctor answers2 doctors weighed in
Dr. Malaika Witter Hewitt
ENT and Head and Neck Surgery 23 years experience
No: Eczematous otitis externa is very common, particularly among people who experience some type of dermatitis in the scalp. Autoimmune skin diseases are also more commonly associated with eczematous otitis externa. Accutane is not known to be an associated cause.
A 34-year-old member asked:

What blood thinner can I take after my carotid surgery if stomach ulcers make it impossible for me to take aspirin?

2 doctor answers5 doctors weighed in
Dr. Sidney Vinson
Gastroenterology 27 years experience
It depends: Generally Aspirin is still safe in those with a history ulcers so long as acid medications such as omeprazole, nexium, (esomeprazole) protonix, prevacid, etc are taken along with it to prevent recurrence. You should have taken a similar medication to heal the ulcer. If you are allergic to Aspirin or intolerant for some other reason a medication such as Plavix may be reasonable. Discuss with your doctor.
CA
A 25-year-old member asked:

I had oral sex for the first time with a very experienced guy and now I have a sore throat could I have gonorrhea?

2 doctor answers4 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Depends : The timing is crucial here. Is the sore throat immediate? Next day? Condoms? Rough or gentle oral sex? Most likely it's not gonorrhea. But it is best to be safe. Did the guy ever have gc? Did he have other std's? If so, you should be checked.
IL
A 24-year-old member asked:

I experience a lot of stress, anxiety and panic. I've been checked out (blood, thyroid, x ray, EKG, urine) for palpitations and the doctor says it's anxiety. What should I do?

4 doctor answers10 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Anxiety: If there is no physical cause then this is psychological. Make sure you are not using recreational drugs or alcohol as these can cause your symptoms. Call your doctor for a referral to psychiatrist that can determine the cause of your problem and treat you properly. No matter what be sure you are living a healthy lifestyle.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.